Alert archive / Georgia / Tornado Warnings in 2017

Tornado Warning 25, NWS Jacksonville, FL

January 22, 20174 counties in Georgia

NWS Jacksonville, FL issued this tornado warning at Jan 22, 2017, 12:03 PM EST for 4 counties in Georgia. It was in force for 27 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jan 22, 2017, 12:03 PM EST (17:03 UTC)
Expired
Jan 22, 2017, 12:30 PM EST
In force
27 min
Issued by
NWS Jacksonville, FL
Area
Storm-based polygon
Tornado
Radar indicated
Hail
1.0 in

Counties Brantley County, GA, Charlton County, GA, Pierce County, GA, Ware County, GA

The radar

The Jacksonville radar (KJAX), 80 km from the middle of the area, began a volume at 17:04 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jan 22, 3:20 AM ESTTornado WatchSPC9 hr

The nearest sounding before it

Jacksonville, FL (KJAX), launched 12:00Z, 5.1 hours before the alert went out and 78 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Jacksonville, FL at 12:00Z on 2017-01-22Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 765 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Jacksonville, FL at 12:00Z on 2017-01-22The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 376 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
765 J/kg
Mixed-layer CIN
-40 J/kg
Mixed-layer LCL
569 m above ground
0-6 km bulk shear
50 kt
0-1 km storm-relative helicity
376 m²/s²
0-3 km storm-relative helicity
336 m²/s²
Significant tornado parameter
1.8
Supercell composite
8.3

Open this sounding in Storm Lab

The text

As transmitted.

025 
WFUS52 KJAX 221703
TORJAX
GAC025-049-229-299-221730-
/O.NEW.KJAX.TO.W.0025.170122T1703Z-170122T1730Z/

BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Jacksonville FL
1203 PM EST SUN JAN 22 2017

The National Weather Service in Jacksonville has issued a

* Tornado Warning for...
  Central Ware County in southeastern Georgia...
  Southeastern Pierce County in southeastern Georgia...
  Brantley County in southeastern Georgia...
  Northern Charlton County in southeastern Georgia...

* Until 1230 PM EST
    
* At 1203 PM EST, a severe thunderstorm capable of producing a
  tornado was located 11 miles northwest of Stephen Foster State
  Park, moving northeast at 65 mph.

  HAZARD...Tornado and quarter size hail. 

  SOURCE...Radar indicated rotation. 

  IMPACT...Flying debris will be dangerous to those caught without 
           shelter. Mobile homes will be damaged or destroyed. 
           Damage to roofs, windows, and vehicles will occur.  Tree 
           damage is likely. 

* This dangerous storm will be near...
  Fort Mudge and Braganza around 1220 PM EST. 
  Nahunta, Hickox and Raybon around 1230 PM EST. 

Other locations impacted by this tornadic thunderstorm include
Hortense, Winokur and Atkinson.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

&&

LAT...LON 3137 8203 3135 8194 3115 8179 3114 8182
      3110 8184 3109 8192 3105 8194 3104 8192
      3082 8245 3082 8248 3084 8249 3096 8249
      3096 8252 3101 8257 3142 8206
TIME...MOT...LOC 1703Z 234DEG 56KT 3097 8243 

TORNADO...RADAR INDICATED
HAIL...1.00IN

$$

ENYEDI
3 follow-up statements
027 
WWUS52 KJAX 221713
SVSJAX

Severe Weather Statement
National Weather Service Jacksonville FL
1213 PM EST SUN JAN 22 2017

GAC025-049-229-299-221730-
/O.CON.KJAX.TO.W.0025.000000T0000Z-170122T1730Z/
Ware GA-Pierce GA-Brantley GA-Charlton GA-
1213 PM EST SUN JAN 22 2017

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 1230 PM EST FOR EAST
CENTRAL WARE...SOUTHEASTERN PIERCE...BRANTLEY AND NORTHERN CHARLTON
COUNTIES...
    
At 1212 PM EST, a severe thunderstorm capable of producing a tornado
was located near Braganza, or 11 miles south of Waycross, moving
northeast at 65 mph.

HAZARD...Tornado and quarter size hail. 

SOURCE...Radar indicated rotation. 

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely. 

Locations impacted include...
Nahunta, Race Pond, Braganza, Raybon, Hickox, Fort Mudge, Boggy Bay,
Atkinson, Winokur and Hortense.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

&&

LAT...LON 3137 8203 3135 8194 3115 8179 3114 8182
      3110 8184 3109 8192 3105 8194 3104 8192
      3087 8234 3107 8249 3142 8206
TIME...MOT...LOC 1712Z 234DEG 56KT 3106 8229 

TORNADO...RADAR INDICATED
HAIL...1.00IN

$$

ENYEDI
397 
WWUS52 KJAX 221720
SVSJAX

Severe Weather Statement
National Weather Service Jacksonville FL
1220 PM EST SUN JAN 22 2017

GAC025-049-229-299-221730-
/O.CON.KJAX.TO.W.0025.000000T0000Z-170122T1730Z/
Ware GA-Pierce GA-Brantley GA-Charlton GA-
1220 PM EST SUN JAN 22 2017

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 1230 PM EST FOR EAST
CENTRAL WARE...SOUTHEASTERN PIERCE...BRANTLEY AND NORTHEASTERN
CHARLTON COUNTIES...
    
At 1220 PM EST, a severe thunderstorm capable of producing a tornado
was located over Fort Mudge, or 11 miles southwest of Nahunta, moving
northeast at 65 mph.

HAZARD...Tornado and quarter size hail. 

SOURCE...Radar indicated rotation. 

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely. 

Locations impacted include...
Nahunta, Race Pond, Braganza, Raybon, Hickox, Fort Mudge, Boggy Bay,
Atkinson, Winokur and Hortense.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

&&

LAT...LON 3137 8203 3135 8194 3115 8179 3114 8182
      3110 8184 3109 8192 3105 8194 3104 8192
      3092 8221 3113 8241 3142 8206
TIME...MOT...LOC 1720Z 234DEG 56KT 3114 8217 

TORNADO...RADAR INDICATED
HAIL...1.00IN

$$

ENYEDI
820 
WWUS52 KJAX 221730
SVSJAX

Severe Weather Statement
National Weather Service Jacksonville FL
1230 PM EST SUN JAN 22 2017

GAC025-049-229-299-221740-
/O.EXP.KJAX.TO.W.0025.000000T0000Z-170122T1730Z/
Ware GA-Pierce GA-Brantley GA-Charlton GA-
1230 PM EST SUN JAN 22 2017

...THE TORNADO WARNING FOR EAST CENTRAL WARE...SOUTHEASTERN PIERCE...
BRANTLEY AND NORTHEASTERN CHARLTON COUNTIES HAS EXPIRED...
                
The storm which prompted the warning has weakened below severe
limits, and no longer appears capable of producing a tornado.
Therefore the warning has been allowed to expire.  However small hail
and gusty winds are still possible with this thunderstorm.

A tornado watch remains in effect until 100 PM EST for southeastern
Georgia.

LAT...LON 3137 8203 3135 8194 3115 8179 3114 8182
      3110 8184 3109 8192 3105 8194 3104 8192
      3092 8221 3113 8241 3142 8206
TIME...MOT...LOC 1730Z 234DEG 56KT 3116 8214 

$$

ENYEDI

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Jacksonville, FL wrote its last area forecast discussion before this tornado warning went out at Jan 22, 9:19 AM EST, 2 hours 44 minutes earlier.

Area forecast discussion, Jan 22, 9:19 AM EST, 2 hours 44 minutes before
Area Forecast Discussion
National Weather Service Jacksonville FL
919 AM EST Sun Jan 22 2017

...VERY DANGEROUS SITUATION ACROSS NORTHEAST FLORIDA AND
SOUTHEAST GEORGIA TODAY...
...SIGNIFICANT TORNADO OUTBREAK LIKELY ACROSS THE REGION...

.UPDATE...
Currently: A line training line of severe storms was tracking
northeast across southeast Georgia this morning. Tornadoes and
straight line winds are expected. The entire area of convection was
drifting east.

A Flash Flood Watch was issued for southeast Georgia and Hamilton
County in northeast Florida due to training supercells moving
across the region. Windy conditions are expected this afternoon
due to very strong winds just off the surface, and a Wind Advisory
will continue through the afternoon hours.

A very dangerous situation is developing across northeast Florida
and southeast Georgia today. Long track strong tornadoes (EF2 or
greater) are possible this afternoon. An west to east boundary
could set somewhere across the region this afternoon due to the
convection across southeast Georgia, and this could be a focus
area for long track tornadoes. A PDS Watch will likely be issued
for our entire region later today. This is an extremely rare and
dangerous situation for our area, similar to the major outbreaks
seen across the midwest and southeast to the northwest of our
region. Soundings for this afternoon are showing a near perfect
situation for severe storms, with bulk shear of 60-70 knots,
effective SRH of 300-600 m2/s2, and MLCAPE of 1000+ J/kg.
So,bowing segments with straight lines, tornadoes, and large hail
are likely.

Severe storms should wind down from north to south this evening,
with quiet conditions overnight.

&&

.AVIATION...
MVFR to VFR into the afternoon. Winds increasing to around 20
knots with gusts to 30-35 knots possible. Widespread severe storms
expected this afternoon into the early evening. Improving
conditions overnight, with winds remaining elevated.

&&

.MARINE...
Small Craft Advisory and Gale Warning conditions will continue
through late Monday night.

&&

.PRELIMINARY POINT TEMPS/POPS...
AMG  77  52  64  44 / 100  40  10   0
SSI  74  56  65  47 /  90  70  10   0
JAX  81  55  68  46 /  90  50  10   0
SGJ  82  56  69  47 /  90  70  10   0
GNV  80  54  67  44 /  90  50  10   0
OCF  80  57  68  46 /  90  70  20   0

&&

.JAX WATCHES/WARNINGS/ADVISORIES...
FL...Flash Flood Watch until 7 PM EST this evening for Hamilton.

     Wind Advisory from noon today to 6 PM EST this evening for
     Alachua-Baker-Bradford-Clay-Coastal Duval-Coastal Nassau-
     Columbia-Flagler-Gilchrist-Hamilton-Inland Duval-Inland
     Nassau-Marion-Putnam-St. Johns-Suwannee-Union.

GA...Flash Flood Watch until 7 PM EST this evening for Appling-
     Atkinson-Bacon-Brantley-Charlton-Clinch-Coffee-Echols-
     Inland Camden-Inland Glynn-Jeff Davis-Pierce-Ware-Wayne.

     Wind Advisory from noon today to 6 PM EST this evening for
     Appling-Atkinson-Bacon-Brantley-Charlton-Clinch-Coastal
     Camden-Coastal Glynn-Coffee-Echols-Inland Camden-Inland
     Glynn-Jeff Davis-Pierce-Ware-Wayne.

AM...Gale Warning from 4 PM this afternoon to 4 AM EST Tuesday for
     Waters from Altamaha Sound GA to Fernandina Beach FL from
     20 to 60 NM-Waters from Fernandina Beach to St. Augustine
     FL from 20 to 60 NM-Waters from St. Augustine to Flagler
     Beach FL from 20 to 60 NM.

     Small Craft Advisory until 4 AM EST Tuesday for Coastal waters
     from Altamaha Sound to Fernandina Beach FL out 20 NM-
     Coastal waters from Fernandina Beach to St. Augustine FL
     out 20 NM-Coastal waters from St. Augustine to Flagler
     Beach FL out 20 NM.

&&

Kennedy/Nelson/Guillet
Hazardous weather outlook, Jan 22, 10:42 AM EST, 1 hour 21 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE JACKSONVILLE FL
1042 AM EST SUN JAN 22 2017

AMZ450-452-454-470-472-474-FLZ020>025-030>033-035>038-040-124-125-
GAZ132>136-149>154-162>166-231545-
COASTAL WATERS FROM ALTAMAHA SOUND TO FERNANDINA BEACH FL OUT
20 NM-
COASTAL WATERS FROM FERNANDINA BEACH TO ST. AUGUSTINE FL OUT
20 NM-
COASTAL WATERS FROM ST. AUGUSTINE TO FLAGLER BEACH FL OUT 20 NM-
WATERS FROM ALTAMAHA SOUND GA TO FERNANDINA BEACH FL FROM 20 TO
60 NM-
WATERS FROM FERNANDINA BEACH TO ST. AUGUSTINE FL FROM 20 TO 60 NM-
WATERS FROM ST. AUGUSTINE TO FLAGLER BEACH FL FROM 20 TO 60 NM-
HAMILTON-SUWANNEE-COLUMBIA-BAKER-INLAND NASSAU-INLAND DUVAL-UNION-
BRADFORD-CLAY-ST. JOHNS-GILCHRIST-ALACHUA-PUTNAM-FLAGLER-MARION-
COASTAL NASSAU-COASTAL DUVAL-COFFEE-JEFF DAVIS-BACON-APPLING-
WAYNE-ATKINSON-WARE-PIERCE-BRANTLEY-INLAND GLYNN-COASTAL GLYNN-
ECHOLS-CLINCH-CHARLTON-INLAND CAMDEN-COASTAL CAMDEN-
1042 AM EST SUN JAN 22 2017

...HIGH RISK OF SEVERE WEATHER TODAY...

...FLASH FLOOD WATCH IN EFFECT TODAY...

...GALE WARNING AND SMALL CRAFT ADVISORY...

...WIND ADVISORY THIS AFTERNOON...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST FLORIDA...
SOUTHEAST GEORGIA AND THE ADJACENT COASTAL WATERS.

.DAY ONE...TODAY AND TONIGHT...

FIRST ROUND OF SEVERE WEATHER MOVING THROUGH SOUTHEAST GEORGIA
THIS MORNING. ISOLATED TORNADOES...DAMAGING WINDS...AND LARGE HAIL
ARE POSSIBLE.

ANOTHER ROUND OF SEVERE STORMS IS EXPECTED THIS AFTERNOON AND
EARLY EVENING. STRONG AND LONG-LIVED TORNADOES ARE
POSSIBLE...DAMAGING WINDS UP TO 80 MPH...AND LARGE HAIL ARE
EXPECTED WITH THIS ACTIVITY.

A FLASH FLOOD WATCH IS IN EFFECT UNTIL 7 PM THIS EVENING. RAINFALL
AMOUNTS UP TO 7 INCHES HAVE ALREADY OCCURRED ACROSS PORTIONS OF
SOUTHEAST GEORGIA. AN ADDITIONAL 2 TO 4 INCHES OF RAIN IS
POSSIBLE.

WIND ADVISORY IN EFFECT THIS AFTERNOON DUE TO SOUTHWEST WINDS
INCREASING TO 20 TO 30 MPH WITH GUSTS TO 40 MPH. WINDS WILL BE
STRONGER IN THUNDERSTORMS.

A GALE WARNING IS IN EFFECT FOR THE OFFSHORE COASTAL WATERS AND A
SMALL CRAFT ADVISORY IS IN EFFECT FOR THE NEARSHORE WATERS THROUGH
MONDAY NIGHT.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY...

.SPOTTER INFORMATION STATEMENT...

GALE WARNING FOR THE OFFSHORE COASTAL WATERS AND A SMALL CRAFT
ADVISORY FOR THE NEAR SHORE WATERS WILL BE IN EFFECT THROUGH MONDAY
NIGHT.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS REQUESTED TODAY.

FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE
IN JACKSONVILLE WEBSITE ON THE INTERNET AT WEATHER.GOV/JAX.

In the hours before

Local storm report, Jan 22, 11:14 AM EST, 49 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
1114 AM EST SUN JAN 22 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1113 AM     NON-TSTM WND GST FLAGLER BEACH           29.47N 81.13W
01/22/2017  M40 MPH          FLAGLER            FL   EMERGENCY MNGR

&&

AKENNEDY
Special weather statement, Jan 22, 11:29 AM EST, 34 minutes before
Special Weather Statement
National Weather Service Jacksonville FL
1129 AM EST SUN JAN 22 2017

GAZ132-134-135-149>152-162>164-221715-
Clinch GA-Brantley GA-Charlton GA-Bacon GA-Appling GA-Pierce GA-
Atkinson GA-Echols GA-Ware GA-Coffee GA-
1129 AM EST SUN JAN 22 2017

...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN ECHOLS...SOUTHEASTERN
BACON...CLINCH...WARE...SOUTHEASTERN COFFEE...ATKINSON...PIERCE...
SOUTHEASTERN APPLING...SOUTHWESTERN BRANTLEY AND NORTHWESTERN
CHARLTON COUNTIES UNTIL 1215 PM EST...

At 1129 AM EST, Doppler radar was tracking strong thunderstorms along
a line extending from 8 miles south of Willacoochee to 8 miles north
of Needmore. Movement was northeast at 50 mph.

Wind gusts of 45 to 55 mph can be expected along with possible minor
wind damage.

Locations impacted include...
Waycross, Blackshear, Homerville, Pearson, Willacoochee, Patterson,
Argyle, Statenville, Stephen Foster State Park and Offerman.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

A tornado watch remains in effect until 100 PM EST for southeastern
Georgia.

LAT...LON 3079 8313 3081 8310 3083 8310 3085 8308
      3085 8301 3087 8297 3118 8297 3119 8305
      3128 8303 3133 8306 3158 8213 3156 8215
      3156 8213 3147 8213 3148 8211 3078 8217
      3069 8313
TIME...MOT...LOC 1629Z 236DEG 44KT 3123 8309 3079 8272

ENYEDI
Special weather statement, Jan 22, 11:35 AM EST, 28 minutes before
Special Weather Statement
National Weather Service Jacksonville FL
1135 AM EST SUN JAN 22 2017

FLZ024-124-GAZ153-154-165-166-221700-
Coastal Nassau FL-Inland Nassau FL-Coastal Camden GA-
Inland Camden GA-Inland Glynn GA-Coastal Glynn GA-
1135 AM EST SUN JAN 22 2017

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN NASSAU...EASTERN
CAMDEN AND SOUTHEASTERN GLYNN COUNTIES UNTIL NOON EST...

At 1135 AM EST, Doppler radar was tracking strong thunderstorms along
a line extending from 6 miles west of Brunswick to 6 miles northwest
of Yulee. Movement was east at 45 mph.

Wind gusts of 35 to 50 mph can be expected along with possible minor
wind damage.

Locations impacted include...
St. Marys, Kingsland, Brunswick, St. Simons Island, Fernandina Beach,
Kings Bay Base, Dock Junction, Yulee, Jekyll Island and Sea Island.

A tornado watch remains in effect until 100 PM EST for northeastern
Florida...and southeastern Georgia.

LAT...LON 3119 8125 3110 8137 3079 8142 3058 8140
      3061 8173 3124 8159 3123 8124
TIME...MOT...LOC 1635Z 267DEG 39KT 3112 8158 3067 8168

ENYEDI
Local storm report, Jan 22, 11:50 AM EST, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
1150 AM EST SUN JAN 22 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0600 AM     TSTM WND DMG     1 NNE BAXLEY            31.78N 82.35W
01/22/2017                   APPLING            GA   PUBLIC

            STRUCTURAL DAMAGE AND DOWNED TREES BLOCKING ROADS. TIME
            OF OCCURANCE ESTIMATED WITH RADAR.

&&

WCORLESS
Local storm report, Jan 22, 11:59 AM EST, 4 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE JACKSONVILLE FL
1159 AM EST SUN JAN 22 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0600 AM     TSTM WND DMG     1 NNE BAXLEY            31.78N 82.35W
01/22/2017                   APPLING            GA   PUBLIC

            DOWNDED TREES CAUSED MODERATE STRUCTURAL DAMAGE AND ARE
            BLOCKING ROADS. TIME OF OCCURANCE ESTIMATED WITH RADAR.
            RECEIVED VIA SOCIAL MEDIA.

&&

WCORLESS
Local storm report, Jan 22, 12:00 PM EST, 3 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE JACKSONVILLE FL
1200 PM EST SUN JAN 22 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0600 AM     TSTM WND DMG     1 NNE BAXLEY            31.78N 82.35W
01/22/2017                   APPLING            GA   PUBLIC

            DOWNED TREES CAUSED MODERATE STRUCTURAL DAMAGE AND ARE
            BLOCKING ROADS. TIME OF OCCURANCE ESTIMATED WITH RADAR.
            RECEIVED VIA SOCIAL MEDIA.

&&

WCORLESS

The office that day

Everything else NWS Jacksonville, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jan 21, 9:15 PM ESTSevere Thunderstorm WarningJAXCharlton30 min
Jan 21, 11:15 PM ESTSpecial Weather StatementJAXClinch30 min
Jan 22, 12:11 AM ESTSpecial Weather StatementJAXJeff Davis49 min
Jan 22, 12:14 AM ESTSpecial Weather StatementJAXPierce, Wayne46 min
Jan 22, 1:47 AM ESTSpecial Weather StatementJAXAppling, Coffee, Jeff Davis43 min
Jan 22, 2:31 AM ESTSpecial Weather StatementJAXAppling, Bacon, Coffee, Jeff Davis44 min
Jan 22, 2:48 AM ESTSevere Thunderstorm WarningJAXAppling, Bacon, Coffee, Jeff Davis42 min
Jan 22, 3:08 AM ESTWind AdvisoryJAXAppling, Atkinson, Bacon, Brantley, Camden, Clinch and 6 more15 hr
Jan 22, 3:26 AM ESTSpecial Weather StatementJAXCoffee, Jeff Davis49 min
Jan 22, 3:40 AM ESTSevere Thunderstorm WarningJAXAppling, Bacon, Coffee, Jeff Davis50 min
Jan 22, 4:00 AM ESTTornado WarningJAXAtkinson, Clinch, Coffee, Ware45 min
Jan 22, 4:37 AM ESTTornado Warning Considerable damage threatJAXAppling, Atkinson, Bacon, Coffee, Pierce, Ware38 min
Jan 22, 5:07 AM ESTTornado WarningJAXCoffee, Jeff Davis53 min
Jan 22, 5:11 AM ESTTornado WarningJAXAppling, Bacon, Pierce, Wayne25 min
Jan 22, 5:25 AM ESTAreal Flood WarningJAXAppling, Coffee, Jeff Davis3 hr
Jan 22, 5:43 AM ESTTornado WarningJAXAppling, Bacon, Coffee, Jeff Davis47 min
Jan 22, 6:09 AM ESTTornado WarningJAXWayne36 min
Jan 22, 6:32 AM ESTSpecial Weather StatementJAXAtkinson, Bacon, Coffee58 min
Jan 22, 6:43 AM ESTSevere Thunderstorm WarningJAXAtkinson, Bacon, Clinch, Coffee, Ware47 min
Jan 22, 7:12 AM ESTTornado WarningJAXAtkinson, Clinch, Ware48 min
Jan 22, 7:21 AM ESTTornado WarningJAXAppling, Bacon, Pierce, Wayne24 min
Jan 22, 7:25 AM ESTTornado WarningJAXBrantley, Pierce, Ware, Wayne35 min
Jan 22, 7:42 AM ESTSevere Thunderstorm WarningJAXWayne18 min
Jan 22, 7:55 AM ESTSpecial Weather StatementJAXWayne35 min
Jan 22, 7:57 AM ESTTornado WarningJAXCharlton, Clinch, Ware35 min
Jan 22, 8:00 AM ESTSpecial Weather StatementJAXWayne15 min
Jan 22, 8:15 AM ESTSpecial Weather StatementJAXWayne30 min
Jan 22, 8:21 AM ESTTornado WarningJAXBrantley, Ware24 min
Jan 22, 8:27 AM ESTTornado WarningJAXClinch, Echols33 min
Jan 22, 8:36 AM ESTFlash Flood WatchJAXAppling, Atkinson, Bacon, Brantley, Camden, Clinch and 6 more10 hr
Jan 22, 8:38 AM ESTTornado WarningJAXBrantley, Camden, Charlton, Pierce37 min
Jan 22, 8:57 AM ESTTornado WarningJAXClinch, Echols, Ware33 min
Jan 22, 9:00 AM ESTTornado WarningJAXBrantley, Camden, Glynn30 min
Jan 22, 9:14 AM ESTSevere Thunderstorm WarningJAXBrantley, Charlton, Clinch, Pierce, Ware33 min
Jan 22, 9:16 AM ESTTornado WarningJAXCharlton, Clinch, Ware29 min
Jan 22, 9:25 AM ESTSpecial Weather StatementJAXBrantley, Camden, Charlton, Clinch, Echols, Glynn and 2 more80 min
Jan 22, 9:25 AM ESTTornado WarningJAXCamden, Glynn20 min
Jan 22, 9:28 AM ESTTornado WarningJAXClinch, Echols32 min
Jan 22, 9:29 AM ESTAreal Flood AdvisoryJAXClinch, Echols3 hr
Jan 22, 9:31 AM ESTSevere Thunderstorm WarningJAXGlynn29 min
Jan 22, 9:41 AM ESTTornado WarningJAXBrantley, Camden, Charlton, Ware22 min
Jan 22, 9:45 AM ESTSevere Thunderstorm WarningJAXCamden, Glynn30 min
Jan 22, 9:59 AM ESTSevere Thunderstorm WarningJAXClinch, Echols, Ware46 min
Jan 22, 10:02 AM ESTSevere Thunderstorm WarningJAXBrantley, Camden, Charlton, Glynn, Ware43 min
Jan 22, 10:06 AM ESTAreal Flood WarningJAXClinch, Echols3 hr
Jan 22, 10:36 AM ESTTornado WarningJAXClinch, Echols, Ware17 min
Jan 22, 10:43 AM ESTSevere Thunderstorm WarningJAXAtkinson, Brantley, Charlton, Clinch, Echols, Pierce and 1 more47 min
Jan 22, 10:48 AM ESTSpecial Weather StatementJAXBrantley, Camden, Charlton, Glynn42 min
Jan 22, 11:10 AM ESTSevere Thunderstorm WarningJAXClinch, Echols17 min
Jan 22, 11:29 AM ESTSpecial Weather StatementJAXAtkinson, Clinch, Echols, Pierce, Ware46 min
Jan 22, 11:35 AM ESTSpecial Weather StatementJAXCamden, Glynn25 min
Jan 22, 11:39 AM ESTSevere Thunderstorm WarningJAXBrantley, Charlton, Clinch, Echols, Pierce, Ware51 min
Jan 22, 11:50 AM ESTTornado WarningJAXBrantley, Clinch, Pierce, Ware, Wayne25 min
Jan 22, 12:16 PM ESTSpecial Weather StatementJAXAtkinson, Brantley, Camden, Clinch, Echols, Glynn and 3 more89 min
Jan 22, 12:35 PM ESTSpecial Weather StatementJAXEchols55 min
Jan 22, 12:53 PM ESTTornado WarningJAXBrantley, Pierce, Ware, Wayne24 min
Jan 22, 12:57 PM ESTAreal Flood WarningJAXCharlton, Clinch, Echols, Ware3 hr
Jan 22, 1:03 PM ESTSevere Thunderstorm WarningJAXBrantley, Charlton, Clinch, Ware27 min
Jan 22, 1:06 PM ESTSevere Thunderstorm WarningJAXBrantley, Glynn, Pierce, Ware, Wayne39 min
Jan 22, 1:22 PM ESTTornado WarningJAXBrantley, Camden, Glynn38 min
Jan 22, 1:41 PM ESTSpecial Weather StatementJAXBrantley, Camden, Charlton, Glynn94 min
Jan 22, 1:43 PM ESTFlash Flood WarningJAXAppling, Jeff Davis6 hr
Jan 22, 4:04 PM ESTSpecial Weather StatementJAXAtkinson, Clinch, Coffee, Echols, Jeff Davis41 min
Jan 22, 4:33 PM ESTSevere Thunderstorm WarningJAXAtkinson, Bacon, Clinch, Coffee, Jeff Davis42 min
Jan 22, 4:43 PM ESTSpecial Weather StatementJAXPierce, Wayne32 min
Jan 22, 4:55 PM ESTSpecial Weather StatementJAXAppling, Bacon50 min
Jan 22, 5:02 PM ESTSevere Thunderstorm WarningJAXBrantley, Pierce, Wayne28 min
Jan 22, 5:05 PM ESTSevere Thunderstorm WarningJAXJeff Davis23 min
Jan 22, 5:09 PM ESTSevere Thunderstorm WarningJAXClinch, Echols, Ware51 min
Jan 22, 5:13 PM ESTSevere Thunderstorm WarningJAXAppling, Atkinson, Bacon, Clinch, Coffee, Jeff Davis and 2 more32 min
Jan 22, 5:27 PM ESTTornado WarningJAXAppling, Bacon, Pierce, Ware33 min
Jan 22, 5:42 PM ESTSevere Thunderstorm WarningJAXAppling, Bacon, Pierce, Wayne48 min
Jan 22, 5:45 PM ESTSevere Thunderstorm WarningJAXBrantley, Charlton, Pierce, Ware, Wayne45 min
Jan 22, 5:50 PM ESTSevere Thunderstorm WarningJAXBrantley, Camden, Charlton, Clinch, Echols, Glynn and 1 more40 min
Jan 22, 5:56 PM ESTTornado WarningJAXPierce, Wayne34 min
Jan 22, 6:06 PM ESTSevere Thunderstorm WarningJAXCharlton69 min
Jan 22, 6:14 PM ESTTornado WarningJAXCamden, Charlton, Glynn31 min
Jan 22, 6:27 PM ESTSevere Thunderstorm WarningJAXCamden, Charlton48 min
Jan 22, 6:27 PM ESTTornado WarningJAXWayne21 min
Jan 22, 6:30 PM ESTSevere Thunderstorm WarningJAXBrantley, Camden, Charlton, Glynn45 min

Nearby

Tornado Warnings in Georgia, 2017Every tornado warning in 2017Tornadoes in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.